# SDR MWEA97133

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 11320
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY DOOR ESCAPE SLIDE CAME OFF WHEN REMOVING GIRT BAR.  MAINT REINSTALLED GALLEY DOOR ESCAPE SLIDE.
